# SDR SWIA201231514

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 25,612 hours, 21,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING BETWEEN ROWS 2-5 IS OUT.  (FLT 5657)  REPLACED EMERGENCY FLOOR LIGHT POWER STRIP BETWEEN ROWS 2-5 IN REFERENCE TO MM.
